CSpace

Browse/Search Results:  1-10 of 18 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method  
The advanced role of computational mechanics and visualization in science and technology: analysis of the Germanwings Flight 9525 crash 期刊论文
PHYSICA SCRIPTA, 2017, 卷号: 92, 期号: 3, 页码: 33
Authors:  Chen, Goong;  Wang, Yi-Ching;  Perronnet, Alain;  Gu, Cong;  Yao, Pengfei;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Scully, Marlan O.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
fracture mechanics and impact engineering  supercomputer simulations  mathematical modeling  pulverization  
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Control and stabilization for the wave equation with variable coefficients in domains with moving boundary 期刊论文
SYSTEMS & CONTROL LETTERS, 2015, 卷号: 80, 页码: 30-41
Authors:  Lu, Liqing;  Li, Shengjia;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Wave equation with variable coefficients  Moving boundary  Riemannian metric  Distance function of a metric  
Boundary controllability for the quasi-linear wave equations coupled in parallel 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 12, 页码: 4203-4222
Authors:  Deng, Li;  Rao, Bopeng;  Yao, Peng-Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled quasi-linear wave equations  Exact controllability  Riemannian metric  
Boundary controllability for the semilinear Schrodinger equations on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 372, 期号: 1, 页码: 19-44
Authors:  Deng, Li;  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear Schrodinger equation  Exact controllability  Riemannian metric  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature